# SDR ASAA2023052843406

- Difficulty date: May 28, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 46,354 hours, 13,678 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 1853M33P06
- Part serial: LMDN6758
- Condition: Inoperative
- Location: #1 Engine
- Part time: 280 hours, 87 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF ASA T/C # 78273000 #1 ENG SHOWS SHORT TIME FAULT MSG 73-11281, EEC CHANNEL IS NOT ENERGIZED WITH THE ALTERNATOR VOLTAGE. GROUNDED - YES. PER B737-800 FIM 72-27 TASK 805 REMOVED AND REPLACED #1 ENGINE EEC REF B737-800 AMM 73-21-60/401 EEC INSTALLATION TESTS COMPLETED.
